# SDR USAA970365

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Part time: 39,636 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL CHECK INSPECTION, FOUND .1875 INCH BY .75 INCH CRACK AFT SERVICE DOOR LOWER HINGE CUTOUT FUSELAGE SKIN.  REMOVED CRACKED AND INSTALLED DOUBLER, REPAIRED SRM 53-30-3 FIG 33.  (M)
